Oglala Religion
Bibliographic Data
| ID | 2782292 |
|---|---|
| Authors | Elaine A Jahner, Elaine Jahner, William K Powers |
| Year | 1980 |
| Volume | 93 |
| Issue | 368 |
| Pages | 200 |
| Publication date | 1980-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/541019 |
| OpenAlex | W4245762429 |
| Language | EN |
| Highly cited | No |
|---|